# SDR CA070821005

- Difficulty date: August 20, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,594 hours
- Engine: Allsn 250C20B
- System (JASC): 7500 · Engine Bleed Air System
- Part: B-Nut
- Condition: Loose
- Location: Bleed Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: R

## Discrepancy

(CAN) THE ROTORCRAFT DEPARTED AT LANDING AREA AT APPROX 4500 FT WITH ALL NORMAL PARAMETERS. AT APPROX 4300 FT THE PILOT NOTICED A DIFFERENCE IN ENGINE NOISE LEVELS. THE DIFFERENCE IN NOISE LEVELS WERE ACCOMPANIED BY ACTIVATION OF THE ENGINE AUTO RE-LIGHT SYS AND A DROP IN NG TO GROUND IDLE. THE PILOT ELECTED TO ENTER INTO AUTOROTATION AND LANDED WITH NO DAMAGE TO THE AC.  THE CAUSE WAS DETERMINED TO BE AN AIR LEAK TO THE GOVERNOR FROM A LOOSE B-NUT. (TC NR 20070821005)
